# SDR K11A2020080300005

- Difficulty date: July 26, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: K11A
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 52,308 hours, 34,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN BY #1 FASTENER HOLE OF REMOVED DRAIN MAST LOCATED @ STA 986-1006 BETWEEN STR 24L & 25L
